# SDR SWIA202509020024

- Difficulty date: June 23, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 49,963 hours, 37,046 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Condition: Gouged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AILERON HINGE FITTING NR 2 (WING SIDE) OUTBOARD LUG GOUGED.   REPAIRED RT WING AILERON HINGE FITTING NR 2 (WING SIDE) REF REO 670-57-51-615 REV--.
